International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 33, Pages 2097-2107

Weakly periodic and subweakly periodic rings

Amber Rosin and Adil Yaqub

Department of Mathematics, University of California, Santa Barbara 93106, CA, USA

Received 30 October 2002

Copyright © 2003 Amber Rosin and Adil Yaqub. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Our objective is to study the structure of subweakly periodic rings with a particular emphasis on conditions which imply that such rings are commutative or have a nil commutator ideal. Related results are also established for weakly periodic (as well as periodic) rings.